MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS30210
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stent was not visible under fluoroscopy.The procedure was completed with another of the same device and there was no clinical consequence to the patient.
 
Additional Manufacturer Narrative
Expiration date ¿ added, date of implant ¿ added, device evaluated by mfg ¿updated, summary attached - updated, manufacturing date ¿ added.The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic examination of the returned device found a link on the mid & distal shaft of the stent delivery wire.Functional testing could not be performed as the stent & introducer sheath were not returned.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on the information provided and investigation, it is likely that the issue is due to handling of the device during the clinical procedure, removal of the device from the packaging, or preparation of the device prior to use.Based on the available information, a cause of handling damage has been assigned this investigation.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 21MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8605737
Report Number3008881809-2019-00122
Device Sequence Number2948129
Product Code NJE
UDI-Device Identifier07613252656159
UDI-Public07613252656159
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberM003SZAS30210
Device Lot Number21009149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1